# SDR FDEA201809182573

- Difficulty date: September 18, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2513501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OUTBD HINGE (FLAP SIDE) PIVOT INBD LUG HOLE FOUND CORROSION. CORROSION (HOLE F AND G) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-52-03. OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-73337 D PART 4 STEP 2A AND 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
